I have been on 16mg a day for 5 years,yes 5 yrs. I am in day 8 of withdrawls and dying. I cannot take much more,but dont want 2 be dependent anymore.Any idea of how long this lasts would be welcomed!
21 Jun 2012
Please go to your profile page, & under friends type in Pattishan61 & read her profile. You cannot just stop subs at 16mg. You have to taper or this will not be successful. She explains all there is to know about getting off of subs. This info should help you alot... Mary
21 Jun 2012
Dear MC, I know you are frustrated and want to be comfortable, but by jumping off suboxone on such a high dose, this is not going to be easy or comfortable. As a person tapers off of suboxone, it reduces the MU receptors, those are what caused the opiate tolerance to grow in the first place. You did not taper down, so when you jumped off, you are experiencing opiate withdrawal. I am NOT fussing at you or judging you, please don't think that. You want to be off and took matters into your own hands and now you have gotten yourself into a pickle. It may take a few months to be rid of every single withdrawal symptoms since you jumped at too high a dose. I do hope you will consider getting back on and tapering off, as you will be comfortable and functional. At the dose you were on, it has built up in your brain and you probably are just beginning to feel the subs withdrawal. Please consider getting back on and tapering off, as the way you have just abruptly stopped suboxone, it is going to be rough. Patti
18 Jul 2012
I am in the same boat my friend. I was on 16mgs for nearly 2yrs and my sub dr wan abruptly fired from my Tribal Health Clinic. And a hundred of us left with nothing. I am today, on day 5 and feel like hell but have a family who needs me and no detox centers in my area. But in the next county or state. How are you now cause im absolutely drained and nearly delirious. Or if anyone else has experience please share too
9 Aug 2012
I was on 16mg a day for about a year and anytime I asked my doctor about going lower he would say not yet. So I finally went and found another doctor. After a couple months I was down to 8mg and felt great and was actually planing to quit all together later that year. Now the first thing im thinking is to start tapering but my doctor said not to... Everybody else I see post about it says taper taper taper so I was a little worried. So last Wednesday I took my last sub and figured by Monday I would be in hell. Its been 7 days and I don't feel good by any means but I don't feel like im dying either.
Still having a lot of RLS at night and cant sleep for shit, Im always cold even though im sweating and have no energy at all! He did give me a few meds for sleep and anxiety so they help a little! I dont know how long it will last ive heard a week, 2 weeks, a month, 6 months, and even 2 years!! lol Im really hoping its not that long but I cant ever get an accurate answer because everybody is different!! For anybody who is going through this just remember that if you relapse today, next week, or next year you will eventually have to deal with the W/D!! I look at it like this... Ive caused alot of hurt and pain to many people over the last 15 years so I have no right to complain about some W/D because they are nothing compared to the pain I have caused other people!! FAILURE IS NOT AN OPTION!!! I wish everybody dealing with this the best of luck!!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If I take vicodin a weekafter completley offof sbxn will it bring the withdraw fx back from the sbxn
i was prescibd suboxone for Heroin withdrawls 5 months ago i was put on 8mg of suboxone and weend down in five moths to nothing and needed clonidine ...
1 answer • 7 Sep 2009
... off it and only took it three to two times a week... so i quit taking it. its been 2 weeks w/out suboxone and im withrawling insanely from ...
1 answer • 1 Mar 2010
2 answers • 2 Dec 2011